# SDR ASAA2024070551686

- Difficulty date: July 5, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420200
- Condition: Cracked
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR AFT FR-69 L/H SHEAR PLATE CRACKED GROUNDED - YES. A REPAIR IS NOT PRACTICAL OR ECONOMICAL ON SHEAR PLATE IAW A320 SRM 51-72-11-911-001 REV 149- 01 MAY 2024. REMOVED AND REPLACED SHEAR PLATE P/N D5347112420200 P.O. 1095838.2 IAW A320 SRM 51-72-11-911-001 REV 149- 01 MAY 2024
